Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some intricate noninvertible links


Author: Wilbur Whitten
Journal: Bull. Amer. Math. Soc. 76 (1970), 1100-1102
MSC (1970): Primary 55A25; Secondary 55A10
DOI: https://doi.org/10.1090/S0002-9904-1970-12578-2
MathSciNet review: 0264646
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Fox, A quick trip through knot theory, Topology of 3-manifolds and Related Topics (Proc. Univ. of Georgia Inst., 1961) Prentice-Hall, Englewood Cliffs, N. J., 1962, pp. 120-167. MR 25 #3522. MR 140099
  • 2. W. Whitten, A pair of non-invertible links, Duke Math. J. 36 (1969), 695-698. MR 253317
  • 3. W. Whitten, On noninvertible links with invertible proper sublinks, Proc. Amer. Math. Soc. (to appear). MR 264647

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A25, 55A10

Retrieve articles in all journals with MSC (1970): 55A25, 55A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12578-2

American Mathematical Society